# SDR SWIA2019022245563

- Difficulty date: February 22, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 36,060 hours, 34,267 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON EXTENSION OF THE LANDING GEAR. NOSE WHEEL CAME DOWN VERY SLOWLY. (FLT#3854)  REMOVED AND REPLACED #3B HYDRAULIC MOTOR ELECTRIC DRIVEN PUMP IAW AMM, OPS AND LEAK CHECK GOOD.  PERFORMED FUNCTIONAL TEST OF THE EXTENSION/RETRACTION SYSTEM TEST WITH A EMERGENCY EXTENSION CHECK, AND PRIORITY VALVE IAW AMM. SYSTEM OPS CHECKS GOOD NO FAULTS NOTED.
